# SDR CALA2018021900692

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 63,343 hours, 22,061 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 285A17102
- Part serial: 3304
- Condition: Unsecure
- Location: R1 Door
- Part time: 58,014 hours, 20,515 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE FALLING OUT. REMOVED AND REPLACED R1 DOOR SLIDE COMPLIED WITH RENDER CHECKLIST REF MM 25-66-00-040-801 AND 25-66-01-400-804 COMPLIED WITH INSPECTION PORTION OF R1 SLIDE REPLACEMENT REF AMM 25-66-00-040-801 AND 25-66-01-400-804. NO DISCREPANCIES NOTED.
